MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-40
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included; no additional patient information was available.This issue was previously reported under mdr number 3016438761-2026-00041 under the incorrect likely cause architect c4000 processing module, ln 02p24-40, sn# (b)(6).All future communication will be completed under this report.
 
Event or Problem Description
The customer reported falsely elevated magnesium result generated on the architect c4000 analyzer for 2 patients.Results were not reported to medical provider.The following data was provided for one patient.Initial result = 0.4 mmol/l, repeat results = 0.8 mmol/l.The customer uses reference range: 0.74-1.07 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The field service representative (fsr) reviewed the instrument logs and performed multiple troubleshooting procedures including instrument decontamination.The fsr identified the cuvette segment as the cause of the issue and cleaned the component.The issue was resolved and confirmed with a passing qc run.A review of instrument service history for serial number (b)(6) revealed that no additional discrepant result issues have been reported since the service activity was completed.There were no service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of complaint and trending data for the architect c4000 processing module did not identify an increase in complaint activity associated with the complaint issue.Additionally, a review of complaint and trending data associated with the cuvette segment did not identify any trends.A review of the manufacturing documentation did not identify any non-conformances associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the investigation, no systemic issue or deficiency was identified for the architect c4000 processing module, serial number (b)(6), or the cuvette segment.
 
Event or Problem Description
The customer reported falsely elevated magnesium result generated on the architect c4000 analyzer for 2 patients.Results were not reported to medical provider.The following data was provided for one patient.Initial result = 0.4 mmol/l, repeat results = 0.8 mmol/l the customer uses reference range: 0.74-1.07 mmol/l no impact to patient management was reported.

Brand Name
ARCHITECT C4000 PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24293118
Report Number3016438761-2026-00062
Device Sequence Number9435887
Product Code JJE
UDI-Device Identifier00380740003753
UDI-Public(01)00380740003753
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC MAGNESIUM (1000T), 03P68-24, 77641UD00; CC MAGNESIUM (1000T), 03P68-24, 77641UD00; CUVETTE SEGMENT, NO CUVETTES (ROHS), 7-207043-01,; CUVETTE SEGMENT, NO CUVETTES (ROHS), 7-207043-01,
Patient SexUnknown